Alert archive / Idaho / Wind Advisories in 2022
Wind Advisory 3, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Apr 5, 2022, 3:44 AM MDT for 16 counties in Idaho. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2022, 3:44 AM MDT (09:44 UTC)
- Expired
- Apr 5, 2022, 8:34 PM MDT
- In force
- 17 hr
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Blaine County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Cassia County, ID, Franklin County, ID, Fremont County, ID, Jefferson County, ID, Lincoln County, ID, Madison County, ID, Minidoka County, ID, Oneida County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 16 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 9.7 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2146 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
916 WWUS75 KPIH 050944 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 344 AM MDT Tue Apr 5 2022 IDZ051>055-058-059-061-062-052100- /O.CAN.KPIH.HW.W.0002.000000T0000Z-220406T0000Z/ /O.NEW.KPIH.WI.Y.0003.220405T0944Z-220406T0300Z/ Shoshone/Lava Beds-Arco/Mud Lake Desert-Upper Snake River Plain- Lower Snake River Plain-Eastern Magic Valley- Marsh and Arbon Highlands-Franklin/Eastern Oneida Region- Bear Lake Valley-Blackfoot Mountains- Including the cities of Shoshone, Richfield, Carey, Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley, Rupert, Heyburn, Oakley, Inkom, McCammon, Downey, Lava Hot Springs, Malad, Preston, Thatcher, St. Charles, Montpelier, Georgetown, Grace, Soda Springs, Henry, and Bone 344 AM MDT Tue Apr 5 2022 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...West winds 25 to 35 MPH with gusts up to 50 mph. * WHERE...The Arco Desert, Snake Plain, eastern Magic Valley, south central highlands, and Bear Lake, including but not limited to Shoshone, Carey, Burley, Heyburn, Craters of the Moon, Idaho National Laboratory, American Falls, Aberdeen, Pocatello, Chubbuck, Fort Hall, Blackfoot, Idaho Falls, Rigby, Rexburg, McCammon, Malad, Preston, Lava Hot Springs, Soda Springs, and Montpelier. * WHEN...Until 9 PM MDT this evening. * IMPACTS...Difficult driving for high profile vehicles and patchy blowing dust are expected. Loose outdoor objects will blow around. Isolated power outages are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure or bring inside loose outdoor items. Use caution if driving. If you encounter severe blowing dust, do not stop on the roadway. Slow down, turn on your lights, and use the painted roadway lines to guide you. Look for a safe place to pull as far off the highway as possible. && $$ IDZ065>070-075-051045- /O.CAN.KPIH.HW.W.0002.000000T0000Z-220406T0000Z/ Teton Valley-Centennial Mountains - Island Park-Beaverhead - Lemhi Highlands-Lost River Valley-Lost River Range- Challis/Pahsimeroi Valleys-Wood River Foothills- Including the cities of Ashton, Tetonia, Driggs, Island Park, Kilgore, Dubois, Spencer, Edie School, Small, Howe, Arco, Mackay, Chilly, Borah Peak, Challis, Hailey, Bellevue, and Picabo 344 AM MDT Tue Apr 5 2022 ...HIGH WIND WARNING IS CANCELLED... Breezy conditions will continue through about sunset today with wind gusts up to 40 MPH possible. However, any additional wind gusts in excess of 40 MPH are likely to be confined to at or near mountain peaks, thus the High Wind Warning has been cancelled. Use extreme caution if recreating in the mountains today and be aware of the risk for falling tree limbs. $$ IDZ056-057-052100- /O.EXT.KPIH.HW.W.0002.000000T0000Z-220406T0300Z/ Southern Hills/Albion Mountains-Raft River Region- Including the cities of Albion, Almo, Malta, Rockland, and Holbrook 344 AM MDT Tue Apr 5 2022 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph. * WHERE...The Raft River Region and mountains of Cassia County, including but not limited to Albion, Malta, Rockland, and Holbrook. * WHEN...Until 9 PM MDT this evening. * IMPACTS...Difficult driving for high profile vehicles and patchy blowing dust are expected. Loose outdoor objects will blow around. Isolated tree damage and power outages are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. Secure or bring inside loose outdoor items. Use caution if driving. If you encounter severe blowing dust, do not stop on the roadway. Slow down, turn on your lights, and use the painted roadway lines to guide you. Look for a safe place to pull as far off the highway as possible. && $$ IDZ060-052100- /O.NEW.KPIH.WI.Y.0003.220405T0944Z-220406T0300Z/ Bear River Range- Including the city of Emigration Summit 344 AM MDT Tue Apr 5 2022 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...West winds 25 to 35 MPH with gusts up to 50 mph. * WHERE...The Bear River Range including Emigration Summit. * WHEN...Until 9 PM MDT this evening. * IMPACTS...Difficult driving for high profile vehicles is expected. Loose outdoor objects will blow around. Isolated power outages are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure or bring inside loose outdoor items. Use caution if driving. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello KSmith
2 follow-up statements
923 WWUS75 KPIH 052007 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 207 PM MDT Tue Apr 5 2022 IDZ056-057-060300- /O.CON.KPIH.HW.W.0002.000000T0000Z-220406T0300Z/ Southern Hills/Albion Mountains-Raft River Region- Including the cities of Albion, Almo, Malta, Rockland, and Holbrook 207 PM MDT Tue Apr 5 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph. * WHERE...The Raft River Region and mountains of Cassia County, including but not limited to Albion, Malta, Rockland, and Holbrook. * WHEN...Until 9 PM MDT this evening. * IMPACTS...Difficult driving for high profile vehicles and patchy blowing dust are expected. Loose outdoor objects will blow around. Isolated tree damage and power outages are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. Secure or bring inside loose outdoor items. Use caution if driving. If you encounter severe blowing dust, do not stop on the roadway. Slow down, turn on your lights, and use the painted roadway lines to guide you. Look for a safe place to pull as far off the highway as possible. && $$ IDZ051>055-058>062-060300- /O.CON.KPIH.WI.Y.0003.000000T0000Z-220406T0300Z/ Shoshone/Lava Beds-Arco/Mud Lake Desert-Upper Snake River Plain- Lower Snake River Plain-Eastern Magic Valley- Marsh and Arbon Highlands-Franklin/Eastern Oneida Region- Bear River Range-Bear Lake Valley-Blackfoot Mountains- Including the cities of Shoshone, Richfield, Carey, Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley, Rupert, Heyburn, Oakley, Inkom, McCammon, Downey, Lava Hot Springs, Malad, Preston, Thatcher, Emigration Summit, St. Charles, Montpelier, Georgetown, Grace, Soda Springs, Henry, and Bone 207 PM MDT Tue Apr 5 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...West winds 25 to 35 MPH with gusts up to 50 mph. * WHERE...The Arco Desert, Snake Plain, eastern Magic Valley, south central highlands, and Bear Lake, including but not limited to Shoshone, Carey, Burley, Heyburn, Craters of the Moon, Idaho National Laboratory, American Falls, Aberdeen, Pocatello, Chubbuck, Fort Hall, Blackfoot, Idaho Falls, Rigby, Rexburg, McCammon, Malad, Preston, Lava Hot Springs, Soda Springs, and Montpelier. * WHEN...Until 9 PM MDT this evening. * IMPACTS...Difficult driving for high profile vehicles and patchy blowing dust are expected. Loose outdoor objects will blow around. Isolated power outages are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure or bring inside loose outdoor items. Use caution if driving. If you encounter severe blowing dust, do not stop on the roadway. Slow down, turn on your lights, and use the painted roadway lines to guide you. Look for a safe place to pull as far off the highway as possible. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
809 WWUS75 KPIH 060234 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 834 PM MDT Tue Apr 5 2022 IDZ056-057-060345- /O.CAN.KPIH.HW.W.0002.000000T0000Z-220406T0300Z/ Southern Hills/Albion Mountains-Raft River Region- Including the cities of Albion, Almo, Malta, Rockland, and Holbrook 834 PM MDT Tue Apr 5 2022 ...HIGH WIND WARNING IS CANCELLED... Wind speeds have fallen below warning levels and thus the High Wind Warning has been cancelled for the remainder of this evening. $$ IDZ051>055-058>062-060345- /O.CAN.KPIH.WI.Y.0003.000000T0000Z-220406T0300Z/ Shoshone/Lava Beds-Arco/Mud Lake Desert-Upper Snake River Plain- Lower Snake River Plain-Eastern Magic Valley- Marsh and Arbon Highlands-Franklin/Eastern Oneida Region- Bear River Range-Bear Lake Valley-Blackfoot Mountains- Including the cities of Shoshone, Richfield, Carey, Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley, Rupert, Heyburn, Oakley, Inkom, McCammon, Downey, Lava Hot Springs, Malad, Preston, Thatcher, Emigration Summit, St. Charles, Montpelier, Georgetown, Grace, Soda Springs, Henry, and Bone 834 PM MDT Tue Apr 5 2022 ...WIND ADVISORY IS CANCELLED... Wind speeds have fallen below advisory levels and thus the Wind Advisory has been cancelled for the remainder of this evening. $$ For more information from the National Weather Service visit https://weather.gov/pocatello
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 5, 3:08 AM MDT, 36 minutes earlier.
Area forecast discussion, Apr 5, 3:08 AM MDT, 36 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 308 AM MDT Tue Apr 5 2022 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT... A cold front has crossed SE Idaho, with strong NW flow expected today on the back side of our departing low pressure system. 50-60kt flow at 700mb will back off to 30-40kts this AM and continue through sunset, strongest across the srn half of the CWA. A consensus of model guidance including the HREF ensemble (performing well although a touch light) and NBM 4.1 (usually pretty good but overperforming at the moment...possibly a bit confused by some nocturnal dampening of the sfc winds) supports winds gradually trending down today regionwide north/east of the Snake Plain where occasional gusts into advisory to near-warning criteria should be confined to at/near mntn peaks, so will be dropping the HIGH WIND WARNING for these areas. From the Arco Desert and Snake Plain down across the ern Magic Valley and srn highlands/Bear Lake, will downgrade to a WIND ADVISORY through this eve with gusts to 50 MPH still possible, except for a continued HIGH WIND WARNING for the mntns of Cassia County into the Raft River region where mntn peaks and portions of the I-84 corridor may continue to gust to 60 MPH. Patchy blowing dust may continue to be a problem in the advisory/warning areas today as well and is carried in the forecast grids, with the greatest concerns along I-15 between Hamer and Idaho Falls, I-15 between Blackfoot and Chubbuck, I-86 between Pocatello Airport and American Falls, ID-39 between American Falls and Aberdeen, and I-84 near Yale and Idahome. As far as snowfall, light snow showers today in mntn areas may bring an additional 1-2" in the Central Mntns west of Clayton and north of Galena Summit, and a dusting to 1 inch across the rest of our mntns, and radar echoes are slowly trending down, so we feel comfortable canceling the WINTER STORM WARNINGS and WINTER WEATHER ADVISORIES. Expect highs today only topping out in the low 30s to mid 40s. A ridge of high pressure builds in for Wed with light winds, sunshine, and highs rebounding slightly into the 40s to near 50. 01 .LONG TERM...THURSDAY THROUGH NEXT TUESDAY... Strong upper level ridge will build into the region bringing warm temperatures to the area for Thursday and Friday. Expect highs in the 50s to low 60s for Thursday and 60s to low 70s for Friday. Deterministic NBM temps are running closer to the 10th percentile. The 50th percentile is about 5 degrees warmer which would be pushing records. However, the deterministic NBM is in line with all highs offered by the various EC and GFS members. Noted that the operational GFS run shows quite a bit of high clouds streaming over the region Friday in advance of a cold front. So, its possible that the individual members and the deterministic NBM may be accounting for the clouds. In either case, not expecting records for Friday at this point but if the forecast changes it would likely go warmer. So something to watch. Cold front marches through on Saturday as an upper trough digs into the central Great Basin. Models are supporting the development of a closed upper low by early next week. This would support below normal temperatures and possibly some snow down to valley floors, especially at night. 13 && .AVIATION... Strong winds main problem at most TAF sites once again today. Winds will subside some this evening, but not appreciably until after 06z Wed. Ceilings likely to remain vfr at most locations. Blowing dust could temporarily reduce visibility to mvfr levels, but mostly expect vfr visibilities as well. 13 && .PIH WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 9 PM MDT this evening for IDZ051>055-058>062. High Wind Warning until 9 PM MDT this evening for IDZ056-057. &&
In the hours before
Local storm report, Apr 4, 10:14 PM MDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1014 PM MDT MON APR 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM NON-TSTM WND GST 9 SSW MUD LAKE 43.72N 112.53W
04/04/2022 M74 MPH JEFFERSON ID MESONET
MESONET STATION ROV 9 SSW MUD LAKE.
0930 PM NON-TSTM WND GST 1 NNE CLEMENTSVILLE 43.88N 111.36W
04/04/2022 M70 MPH TETON ID MESONET
MESONET STATION 2979 D6 - BOTTS.
0425 PM NON-TSTM WND GST 8 NNW ATOMIC CITY 43.55N 112.87W
04/04/2022 M69 MPH BUTTE ID MESONET
MESONET STATION PBF INL CRITICAL
INFRASTRUCTURE.
0420 PM NON-TSTM WND GST 1 NE TERRETON 43.84N 112.42W
04/04/2022 M68 MPH JEFFERSON ID MESONET
MESONET STATION TER 1 NE TERRETON.
0905 PM NON-TSTM WND GST 1 NNW CRATERS OF MOON 43.43N 113.54W
04/04/2022 M67 MPH BUTTE ID MESONET
MESONET STATION CRA 1 NNW CRATERS OF THE
MOON.
1130 AM NON-TSTM WND GST 12 E HOWE 43.78N 112.76W
04/04/2022 M66 MPH BUTTE ID MESONET
MESONET STATION SAN SAND DUNES.
0415 PM NON-TSTM WND GST 6 NW ATOMIC CITY 43.51N 112.89W
04/04/2022 M66 MPH BUTTE ID MESONET
MESONET STATION 3699 D6 - PUZZLE.
0115 PM NON-TSTM WND GST 11 W OSGOOD 43.55N 112.33W
04/04/2022 M66 MPH BONNEVILLE ID MESONET
MESONET STATION KET KETTLE BUTTE.
1215 PM NON-TSTM WND GST 14 NE ATOMIC CITY 43.55N 112.59W
04/04/2022 M66 MPH BINGHAM ID MESONET
MESONET STATION 3672 D6 - TELEGRAPH HILL.
1215 PM NON-TSTM WND GST 1 S DUBOIS 44.16N 112.23W
04/04/2022 M65 MPH CLARK ID MESONET
MESONET STATION ITDE3 D6 - CAMAS.
0105 PM NON-TSTM WND GST 9 E BUTTE CITY 43.62N 113.06W
04/04/2022 M64 MPH BUTTE ID MESONET
MESONET STATION DEA DEAD MAN CANYON.
0255 PM NON-TSTM WND GST 7 S HOWE 43.68N 113.01W
04/04/2022 M64 MPH BUTTE ID MESONET
MESONET STATION BAS BASE OF HOWE PEAK.
0300 PM NON-TSTM WND GST 10 SSE HOWE 43.65N 112.91W
04/04/2022 M64 MPH BUTTE ID MESONET
MESONET STATION NRF INL NAVAL REACTORS
FACILITY.
0515 PM NON-TSTM WND GST 5 WSW CRATERS OF MOON 43.41N 113.63W
04/04/2022 M64 MPH BUTTE ID MESONET
MESONET STATION 3021 D6 - TOM CAT SUMMIT.
1210 PM NON-TSTM WND GST 1 WNW CAMAS 44.01N 112.24W
04/04/2022 M63 MPH JEFFERSON ID MESONET
MESONET STATION HAM 1 WNW CAMAS.
0150 PM NON-TSTM WND GST 12 NW ATOMIC CITY 43.58N 112.97W
04/04/2022 M62 MPH BUTTE ID MESONET
MESONET STATION TRA INL REACTOR TECH
COMPLEX.
0420 PM NON-TSTM WND GST 12 NNW ATOMIC CITY 43.59N 112.94W
04/04/2022 M62 MPH BUTTE ID MESONET
MESONET STATION GRI INL INTEC/GRID 3.
0700 PM NON-TSTM WND GST 4 WSW GALENA 43.84N 114.72W
04/04/2022 M62 MPH BLAINE ID MESONET
MESONET STATION SVT 3.8 W GALENA (UUNET).
0440 PM NON-TSTM WND GST 6 N MONTEVIEW 44.02N 112.54W
04/04/2022 M61 MPH JEFFERSON ID MESONET
MESONET STATION MON 6 N MONTEVIEW.
0630 PM NON-TSTM WND GST 5 SW HAMER 43.87N 112.26W
04/04/2022 M61 MPH JEFFERSON ID MESONET
MESONET STATION TRTI 5 SW HAMER.
0709 PM NON-TSTM WND GST 17 WSW MARION 42.17N 114.20W
04/04/2022 M61 MPH CASSIA ID MESONET
MESONET STATION CRII1 COTTON RIDGE.
1140 AM NON-TSTM WND GST 13 NE ATOMIC CITY 43.59N 112.65W
04/04/2022 M61 MPH BINGHAM ID MESONET
MESONET STATION EBR INL MATERIALS FUELS
COMPLEX.
0815 PM NON-TSTM WND GST 5 E CLEMENTSVILLE 43.86N 111.28W
04/04/2022 M60 MPH TETON ID MESONET
MESONET STATION 8975 D6 - RIVER RIM.
0135 PM NON-TSTM WND GST 2 NNE SUGAR CITY 43.90N 111.74W
04/04/2022 M60 MPH MADISON ID MESONET
MESONET STATION SUG 2 NNE SUGAR CITY.
1050 AM NON-TSTM WND GST 12 SE BUTTE CITY 43.50N 113.05W
04/04/2022 M60 MPH BUTTE ID MESONET
MESONET STATION RWM INL RADIOACTIVE WASTE
MGMT.
0520 PM NON-TSTM WND GST 1 N ROBERTS 43.74N 112.13W
04/04/2022 M59 MPH JEFFERSON ID MESONET
MESONET STATION ROB 1 N ROBERTS.
0530 PM NON-TSTM WND GST 5 SSE ROBERTS 43.65N 112.10W
04/04/2022 M59 MPH JEFFERSON ID MESONET
MESONET STATION 3306 D6 - OSGOOD.
0220 PM NON-TSTM WND GST 11 WSW MONTEVIEW 43.86N 112.73W
04/04/2022 M59 MPH BUTTE ID MESONET
MESONET STATION LOF INL SPECIFIC
MANUFACTURING.
0315 PM NON-TSTM WND GST 16 W OSGOOD 43.55N 112.42W
04/04/2022 M59 MPH BONNEVILLE ID MESONET
MESONET STATION 8419 D6 - KETTLE BUTTE.
0440 PM NON-TSTM WND GST ATOMIC CITY 43.44N 112.81W
04/04/2022 M59 MPH BINGHAM ID MESONET
MESONET STATION ATO ATOMIC CITY.
0545 PM NON-TSTM WND GST 7 S HAMER 43.83N 112.20W
04/04/2022 M58 MPH JEFFERSON ID MESONET
MESONET STATION 3704 D6 - SAGE JUNCTION
I-15/SH-33.
1145 AM NON-TSTM WND GST 12 NW ATOMIC CITY 43.55N 113.01W
04/04/2022 M58 MPH BUTTE ID MESONET
MESONET STATION LOS LOST RIVER REST AREA.
0327 PM NON-TSTM WND GST 2 NW IDAHO FALLS 43.52N 112.07W
04/04/2022 M58 MPH BONNEVILLE ID ASOS
ASOS STATION KIDA IDAHO FALLS REGIONAL
AIRPORT.
0930 PM NON-TSTM WND GST THORNTON 43.76N 111.85W
04/04/2022 M57 MPH MADISON ID MESONET
MESONET STATION 8472 D6 - THORNTON.
1210 PM NON-TSTM WND GST 9 NW ATOMIC CITY 43.53N 112.95W
04/04/2022 M57 MPH BUTTE ID MESONET
MESONET STATION 690 INL CENTRAL FACILITIES.
0915 PM NON-TSTM WND GST 1 WSW POPLAR 43.61N 111.71W
04/04/2022 M57 MPH BONNEVILLE ID MESONET
MESONET STATION 3300 D6 - RIRIE.
0242 PM NON-TSTM WND GST 1 NW REXBURG 43.83N 111.80W
04/04/2022 M56 MPH MADISON ID ASOS
ASOS STATION KRXE REXBURG-MADISON AIRPORT.
0925 PM NON-TSTM WND GST 2 NNE DRIGGS 43.75N 111.10W
04/04/2022 M55 MPH TETON ID AWOS
AWOS STATION KDIJ DRIGGS-REED MEMORIAL
AIRPORT.
1125 AM NON-TSTM WND GST 11 WSW ATOMIC CITY 43.40N 113.02W
04/04/2022 M55 MPH BUTTE ID MESONET
MESONET STATION SUM BIG SOUTHERN BUTTE.
0615 PM NON-TSTM WND GST 8 ESE BERENICE 43.81N 112.84W
04/04/2022 M55 MPH BUTTE ID MESONET
MESONET STATION ITDD3 D6 - JUNCTION 33/22
SUMMIT.
0915 PM NON-TSTM WND GST 5 WSW GANNETT 43.33N 114.28W
04/04/2022 M55 MPH BLAINE ID MESONET
MESONET STATION 3020 D4 - TIMMERMAN HILL.
&&Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.